| Model Number |
4085 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the sensor provided "intermittent dropouts during or cases."
no consequences or impact to patient were reported.
Additional Manufacturer Narrative
Additional manufacturing narrative: returned cable was evaluated.Continuity testing was performed and an open in cable on the white conductor was found along the length of the cable.The lab monitor displayed an error message and alarmed audibly and visually when the cable was tested for functionality.
Event or Problem Description
The customer reported the sensor provided "intermittent dropouts during or cases." no consequences or impact to patient were reported.